Open Access
2012 Fixed Points and Generalized Hyers-Ulam Stability
L. Cădariu, L. Găvruţa, P. Găvruţa
Abstr. Appl. Anal. 2012(SI14): 1-10 (2012). DOI: 10.1155/2012/712743


In this paper we prove a fixed-point theorem for a class of operators with suitable properties, in very general conditions. Also, we show that some recent fixed-points results in Brzdęk et al., (2011) and Brzdęk and Ciepliński (2011) can be obtained directly from our theorem. Moreover, an affirmative answer to the open problem of Brzdęk and Ciepliński (2011) is given. Several corollaries, obtained directly from our main result, show that this is a useful tool for proving properties of generalized Hyers-Ulam stability for some functional equations in a single variable.


Download Citation

L. Cădariu. L. Găvruţa. P. Găvruţa. "Fixed Points and Generalized Hyers-Ulam Stability." Abstr. Appl. Anal. 2012 (SI14) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 7 May 2014

zbMATH: 1252.39030
MathSciNet: MR2959752
Digital Object Identifier: 10.1155/2012/712743

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI14 • 2012
Back to Top